# SDR FDEA201304160789

- Difficulty date: April 16, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 8888
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM WEB. CREASE BEAM WEB REMOVED AND REPLACED WITH NEW WEB FABRICATED AND INSTALLED IAW DWG 141N8322   SHT.1 REV.K. REPAIR IS MAJOR.
